APOHEALTH Ibuprofen Double Strength Tabs 400mg Blister Pack 12

APOHEALTH Ibuprofen Double Strength Tabs 400mg Blister Pack 12

$2.01

APOHEALTH Ibuprofen Double Strength Tabs 400mg provides temporary relief of pain and inflammation.

Availability: 5 in stock SKU: 9338475323708 Categories: , ,

Description

APOHEALTH Ibuprofen Double Strength Tabs 400mg provides temporary relief of pain and inflammation.

Brand

APOHEALTH

APOHEALTH is a trusted pharmacy-brand range offering quality generic medications and health products at affordable prices across pain relief, cold and flu, allergy, vitamins, and more.

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.

Product Information

Ingredients

IBUPROFEN

Direction

Adults and children over 12 years: 1 tablet with water every 4 to 6 hours as necessary (maximum 3 tablets in 24 hours), Children under 12 years of age: Do not use this medicine. Store Below 25ºC

Warnings

BEFORE USE - Seek medical advice if • You have asthma • You are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • You are taking other medication regularly or are 65 years or over DO NOT TAKE • If the blister foil is broken on first opening • If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines • If you have an allergic reaction, stop taking and see your doctor immediately • If trying to become pregnant, or during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy. Do not use for more than 3 days at a time, except with your doctor's advice. Contains Lactose Always read the label and follow the directions for use. Incorrect use could be harmful.

General Information

APOHEALTH Ibuprofen Double Strength Tabs 400mg provides temporary relief of pain and inflammation.